Grothendieck ring of varieties, D- and L-equivalence, and families of quadrics

Kuznetsov, A. and Shinder, E. (2018) Grothendieck ring of varieties, D- and L-equivalence, and families of quadrics. Selecta Mathematica (New Series), 24 (4). pp. 3475-3500. ISSN 1022-1824

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Kuznetsov, A.
  • Shinder, E.
Copyright, Publisher and Additional Information:

© 2017 Springer International Publishing AG. This is an author produced version of a paper subsequently published in Selecta Mathematica. Uploaded in accordance with the publisher's self-archiving policy.

Dates:
  • Published: September 2018
  • Published (online): 5 July 2017
  • Accepted: 21 December 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 11 Apr 2017 10:45
Last Modified: 03 May 2024 14:06
Status: Published
Publisher: Springer Verlag
Refereed: Yes
Identification Number: 10.1007/s00029-017-0344-4
Open Archives Initiative ID (OAI ID):

Export

Statistics